# SDR IPXA2021020965494

- Difficulty date: February 9, 2021
- Submitted: February 10, 2021
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 77,632 hours, 16,494 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: ARG70765511
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**NO EMERGENCY WAS DECLARED -AC LANDED W/OUT INCIDENT**  LANDING GEAR WILL NOT RETRACT CHECK INDICATES GEAR TRIM SYSTEM FAILEDREMOVED AND REPLACED LEFT HAND TRUCK BEAM TRIM CYLINDER I/A/W MD11 AMM 32-37-01. GEAR HANDLE OPERATES NORMALLY I/A/W FIM 32-30-00-810-814
